# SDR USAA050685

- Difficulty date: May 24, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: R4 Threshold
- Part time: 41,219 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - THRESHOLD SUPPORT, .028 INCH D X 1.5 INCH WIDE X 1.5 INCH L, CORROSION; LEVEL 1; TASK C53-252-03, BS 1658, RBL 60 R4 DOOR.  R & R THRESHOLD SUPPORT IAW SRM.  (K)
